Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On decomposition of continua into aposyndetic continua


Author: Louis F. McAuley
Journal: Trans. Amer. Math. Soc. 81 (1956), 74-91
MSC: Primary 54.0X
MathSciNet review: 0086293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0086293-X
PII: S 0002-9947(1956)0086293-X
Article copyright: © Copyright 1956 American Mathematical Society